MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML SM STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML SM STATURE 13.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401135
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Osteolysis (2377); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671); Test Result (2695); No Code Available (3191)
Date of Event 03/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Litigation papers allege: physical injury, pain, bodily impairment, debilitating lack of mobility, high levels of toxic metal in his blood stream, conscious pain and suffering and loss of earnings.Update ad 07 may 2018 receipt of ppf and medical records.In addition to previous allegations, ppf alleges fracture(bone), loosening of stem and elevated metal ions.After review of medical records, patient was revised to address failed right total hip arthroplasty secondary to aseptic loosening femoral component.Revision notes indicated that femoral component revealed no evidence of gross loosening although certainly significant osteolysis was present through the proximal portion of the femoral component was noted circumferentially.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 13.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8124002
Report Number1818910-2018-76879
Device Sequence Number2261545
Product Code JDI
UDI-Device Identifier10603295058243
UDI-Public10603295058243
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155401135
Device Lot NumberBB8ES1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/09/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR